# SDR MASA200601301

- Difficulty date: May 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 7,746 hours, 7,096 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 572B
- Condition: Failed
- Location: T/E Flap
- Part time: 11,037 hours, 8,367 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7280 ORD.  FLAPS FAIL AT 8 DEGREE'S ON CLIMB OUT. AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE REMOVED AND REPLACED LT BPSU & PDU. OP'S CHECK GOOD. (5-10-06)
